Volume inequalities for asymmetric Wulff shapes
By Franz E. Schuster, Manuel Weberndorfer. 2011
93 citations recorded by the source corpus.
Sharp reverse affine isoperimetric inequalities for asymmetric Wulff shapes and their polars are established, along with the characterization of all extremals. These new inequalities have as special cases previously obtained simplex inequalities by Ball, Barthe and Lutwak, Yang, and Zhang. In particular, they provide the solution to a problem by Zhang.
Subfields: Applied Mathematics, Geometry and Topology, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/202226fb21e2e06ab11336fe1ab7cffbe3132455
Citations in the corpus
- Functional Versions of Lp-Affine Surface Area and Entropy Inequalities (2014, unknown): “In recent years, functional versions of several isoperimetric type inequalities from convex geometry have been established [15, 25, 32, 35, 36, 46].”
- Shadow systems of asymmetric Lp zonotopes (2013, unknown): “[9,12,21,23,26–30,32,35–37,44,46–48,51]).”